This program is for those seeking a weekend of deep and profound meditation with minimal distractions.
It is a Silent Retreat focusing exclusively on meditation, chanting and yoga (chanting is excepted from the silence and there will be opportunities to talk to an instructor if requested).
For new meditators the early rising and long meditation sessions will be simultaneously a challenge and an opportunity to reach depths of meditation never before experienced.
Meditation guidance will be given at key intervals from Ananda Marga monks and nuns with years of meditation experience. It is requested that only persons with the intention to participate fully in all sessions and observe silence throughout the weekend register for the program.Cost:Normal – 650 KroneStudent/Unemployed – 550 Krone How to Pay:1) MobilePay to: 103732) Paypal to 2) Bank Transfer:Account Number: 5018-0001348611Bank: Jyske Bank Vesterbrogade Copenhagen DenmarkIBAN: DK2350180001348611BIC/SWIFT: JYBADKKK
Registration: Once you have paid please complete the online registration form so we can know a bit about you and how many people are coming. Online registration form
Accommodation: rooms with bunk beds, dorms (or camping if you prefer).
Food: Breakfast, lunch and dinner are prepared according to the yogic vegetarian diet (which emphasizes food which is good for the body and calming for the mind).
What to bring: Warm clothes, warm socks, indoor slippers, sleeping bag, bed sheets, yoga mat (if you have one).
A set of sheets and blankets can be provided for the cost of 75 Krone.
! Participants will be asked to surrender all electronic devices including computers, phones and tablets at the start of the program. These will be returned after the closing circle on Sunday.
Preparation: You are encouraged to practice sleeping at 9 and rising at 4 for a few days before the retreat starts to acclimatize yourself.
Address: Ananda Gaorii Ashram, Farm and Learning Center, Holbækvej 56, 4560 Vig.
For those coming by public transport buy a ticket to Vig, and change to the bus or train at Holbæk (the Vig ticket is valid on both the bus and the train). Once in Vig call 71881273 and we can pick you up at the station.
Friday, 24th of May
15.00 Arrive, register, settle in
16.00 Meditation Class for Beginners/Yoga Class for those who already know how to meditate
17.00 Kiirtan (Chanting)
19.00 Welcoming and Introduction
20.00 Avarta Kiirtan (Six Direction Chanting)
Saturday, 25th of May
4.15 Kiirtan (Chanting)
4.30 Meditation – 2 hours (you can stand up and stretch for five minutes if you need to)
7.15 Asanas (yoga postures)
9.00 Silent Walk
9.30 Meditation Guidance Class
10.00 Sadhana Shiviir (alternating 20 minutes Kiirtan and 20 minutes meditation for two hours)
13.00 Maonabrata (Individual Silence)/Consultations
14.00 Kiirtan (Chanting)
14.30 Meditation – 1 hour
15.30 Kiirtan (Chanting)
16.00 Meditation – 1 hour
17.00 Asanas (yoga postures)
18.00 Silent Walk/Consultations
19.00 Meditation Guidance Class
Sunday, 26th of May
9.00 Akhanda Kiirtan (3 hour chanting/meditation – you may sit and meditate during the Kiirtan))
13.00 Closing Circle
There are might be some changes in the program.
Follow the event on Facebook to be updated https://www.facebook.com/events/2321667674821713/
For more information: